# SDR AALA20171005005

- Difficulty date: October 5, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 9,230 hours, 3,352 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26123121
- Part serial: B1795
- Condition: Fire
- Location: Rt Mlg
- Part time: 30,194 hours, 12,239 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

ON LANDING AND TAXI, SMOKE WAS REPORTED FROM THE RIGHT MAIN LANDING GEAR.   CONFIRMED THE NR 3 BRAKE WAS ON FIRE.  THE FIRE DWAS EXTINGUISHED.  REMOVED AND REPLACED THE NR 3 BRAKE ASSEMBLY IAW AMM 32-41-41.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
